American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57R40) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Andrew Donald. Embedding Seifert manifolds in $S^4$. Trans. Amer. Math. Soc. 367 (2015) 559-595. MR 3271270.
Abstract, references, and article information   
View Article: PDF

[2] Đorđe Baralić, Branislav Prvulović, Gordana Stojanović, Siniša Vrećica and Rade Živaljević. Topological obstructions to totally skew embeddings. Trans. Amer. Math. Soc. 364 (2012) 2213-2226. MR 2869204.
Abstract, references, and article information   
View Article: PDF

[3] Jesús González. Symmetric topological complexity as the first obstruction in Goodwillie’s Euclidean embedding tower for real projective spaces. Trans. Amer. Math. Soc. 363 (2011) 6713-6741. MR 2833574.
Abstract, references, and article information   
View Article: PDF

[4] Pascal Lambrechts and Victor Turchin. Homotopy graph-complex for configuration and knot spaces. Trans. Amer. Math. Soc. 361 (2009) 207-222. MR 2439404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Roger Fenn, Colin Rourke and Brian Sanderson. The rack space. Trans. Amer. Math. Soc. 359 (2007) 701-740. MR 2255194.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] James J. Hebda and Chichen M. Tsau. Framings of knots satisfying differential relations. Trans. Amer. Math. Soc. 356 (2004) 267-281. MR 2020032.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Osamu Saeki and Masamichi Takase. Spin structures and codimension two embeddings of $3$-manifolds up to regular homotopy. Trans. Amer. Math. Soc. 354 (2002) 5049-5061. MR 1926849.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Pascal Lambrechts, Don Stanley and Lucile Vandembroucq. Embeddings up to homotopy of two-cones in euclidean space. Trans. Amer. Math. Soc. 354 (2002) 3973-4013. MR 1926862.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Vincent Blanloeil and Osamu Saeki. A theory of concordance for non-spherical 3-knots. Trans. Amer. Math. Soc. 354 (2002) 3955-3971. MR 1926861.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Bang-He Li. Representing nonnegative homology classes of $\mathbb{C}P^2\#n\overline{\mathbb{C}P}{}^2$ by minimal genus smooth embeddings. Trans. Amer. Math. Soc. 352 (2000) 4155-4169. MR 1637082.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Osamu Saeki and Kazuhiro Sakuma. Immersed $n$-manifolds in $\mathbf{R}^{2n}$ and the double points of their generic projections into $\mathbf{R}^{2n-1}$. Trans. Amer. Math. Soc. 348 (1996) 2585-2606. MR 1322957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Bang He Li. Generalization of the Whitney-Mahowald theorem . Trans. Amer. Math. Soc. 346 (1994) 511-521. MR 1273536.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] M. Dajczer and K. Tenenblat. Rigidity for complete Weingarten hypersurfaces . Trans. Amer. Math. Soc. 312 (1989) 129-140. MR 956030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Susan Szczepanski. Highly connected embeddings in codimension two . Trans. Amer. Math. Soc. 280 (1983) 139-159. MR 712253.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Youn W. Lee. Handle attaching on generic maps . Trans. Amer. Math. Soc. 279 (1983) 77-94. MR 704603.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Teiichi Kobayashi. Nonimmersions and nonembeddings of quaternionic spherical space forms . Trans. Amer. Math. Soc. 279 (1983) 723-728. MR 709579.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Lawrence L. Larmore. Isotopy groups . Trans. Amer. Math. Soc. 239 (1978) 67-97. MR 487040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia